Check out this new video at: http://www.youtube.com/watch?v=QB7lz9s31Ws
d'Oliveira and Associates
2540 Pawtucket Ave.
East Providence, RI 02914
Attorney Paul d'Oliveira of d'Oliveira & Associates, P.C. describes Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis Syndrome (TENS) and the causes and side effects. please feel free to contact us at 1-800-992-6878 and our website as well
My Doctors won't tell me what I have, l was burnt by a cream for Rosea that I didn't have. I had thee spots. Doctors then treated me with other creams,I ended up with my face twice the size, blisterd and burning . I could not stand the sunlight it was agony . After going to A n E I was told to tell my doctor to refer me to a dermatologist, This was done, after patch tests I was told it can turn to anything, and t can offload on my vital organs and kill me.i was treated with antibiotics , steroids,antihistamines and other stuff. I now suffer with arthritis,I have a list of stuff I'm allergic to. I have been told I can never have an operation as it has left me allergic to kain mix. Can you help me please and give me a diagnosis.
I suffered from sjs which then leas to TENS where 80% of my body was effected, I was on life support the doctors told my family that I had 8% chance to live and if I did make it I would suffer from blindness and be paralyzed. I some how made it but now have severe chronic pain and only walk with my walking stick for less then 2mins as the pain is too much. My skin is all ruined like I've had acid thrown on me, I only just turned 25 last week , this is so hard for me. If there's any support group or people who suffered from this like I have I would be grateful to talk to you. I am sorry for those who lost loved ones. It made me realise how lucky I am to be here, when the doctors and my family were saying all this to me I honestly thought they were talking rubbish and that no one actually dies from it .
I lost my oldest and first friend I can remember to this. I was 8 I think I never knew the name until now. He went to the doctor for a simple tonsillitis after being injected with some antibiotic he caught this. Rest in heaven baby boy
I am convinced I have SJS I had a steroid injection for a hip issue. One week later my esophagus was on fire and each time I swalowed even saliva it felt like I was having a heart attack the pain was so severe. Palms and feet felt like a bad neuropathic burn or tingle. Went to doctor who though it was GERD initially, then an autoimmune disorder. Tested negative. Added Prilosec and everything got worse. Palms have completely peeled and raw. Soles are beginning to peel. Thank God I knew enough to stop meds. Mine is a milder form but so painful. Doctor appeared to not connect this at all. Aggravated at moment. I will never touch a steroid or Prilosec again!!!!
I have been a RN for 20 us years and never heard of this. wl I know more than I ever wanted the most important person in my life lost his life few months ago due to SJS. it has been such a horrible nightmare that you cant get
away from. please research the meds your given. but you wont know until its to late. this syndrome stole my best friend. the person who understood me. ill never be the same. im just glad his sweet soul isnt suffering. I just pray you knew how much you meant to me.
I believe I have a case against my ER. My SJS was caused by bactrim, or any sulfa drugs meaning all antibiotics. I have a paper that was given by a doctor that "treated" me, it says in big bold letters: NO SULFA DRUGS. and yet they gave me prednisone and I recent;y found out the pill form is a sulfa drug. they gave me more sulfa drugs... these things can now kill me
Can you please define rare? Apparently the dictionary has the wrong definition because they define it as: an event, situation, or condition NOT occurring very often. This happens everyday and can happen from virtually any drug..Thank you for your video! SJS/TENS survivor
I think most doctors and ER physicians do NOT recognize this disease nor do they all diagnose it... It is NOT as rare as we are being told. Bactrim, Septra or Sulfa/Trime DS has been banned in the UK do to how bad this drug is...there are thousands of people injured from this drug here in the US. Someone needs to get this poison off the market. Please!